# SDR SWAA2022051200954

- Difficulty date: April 29, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750233
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#65-186 AFT PIT Z ANGLE CORRODED STA 727I+7' TO 807 LBL 22 WL 156 / [01] REMOVED CORROSION. EVALUATED MATERIAL LOSS; ORIGINAL T .040; REMAINING .030; LOSS OF .010. OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2.FIG 103 VIEW A-A. AAR TOOL #32351 CAL DUE 12/10/22.;[02] REMOVED L/H Z ANGLE FROM STATION 727H+10 TO 787+13 IAW B737 SRM 53-00-53-2R-5; REPAIR 5. NO CORROSION NOTED AFT OF STATION 787+13.;[03] VERIFIED STEP 1 & 2 C/W.;[04] MATERIAL FOR REPLACEMENT ANGLE VERIFIED AS BAC1496-377 7075-T6 IAE B737 SRM 53-00-53-2R-5; REPAIR 5; TABLE 201. A TAG# A101696.;[05] VERIFIED STEP 4;[06] LOCATED; DRILLED AND TRIMMED REPAIR ANGLE AND 2 EA SPLCES IAW B737 SRM 53-00-53-2R-5 REPAIR 5; STEP 4; ITEMS E-H.;[07] VERIFIED STEP 6;[08] OK FOR STEPS I;J ALODINE AND PRIME FOR SRM 53-00-53-2R REPAIR 5;[09] OK TO TREAT/PRIME;[10] ALODINED AND PRIMED L/H SIDE AFT CARGO NEW SECTION OF Z-ANGLE ;SPLICE ANGLES; CUT ENDS OF OEM Z-ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5 STEPS 4 I;J;[11] VERIFIED STEP 10;[12] INSTALLING REPAIR PARTS ONTO NEW SECTION OF Z-ANGLE ONLY FOR STEP 4 L OF SRM 53-00-53-2R-5;[13] VERIFIED STEP 12;[14] NEED OK TO INSTALL ON A/C;[15] OK TO INSTALL OK TO CIC LOWER SURFACE VERIFIED CIC ON BOTTOM SURFACE;[16] INSTALLED NEW SECTION OF Z-ANGLE AT L/H SIDE STA 727H+10' TO STA 787+13' AND APPLIED FINISH TO REPAIR AREA ALSO APPLIED CIC FOR STEP 4 L;M;N OF SRM 53-00-53-2R-5 REPAIR 5;[17] VERIFIED STEPS 16 AUDIT C/W
